Tags

Type your tag names separated by a space and hit enter

Aschner phenomenon

(ash′nĕr)

[Bernhard Aschner, Austrian gynecologist, 1883-1960]
Slowing of the heart rate after pressure is applied to the eye or the carotid sinus. It was formerly used to slow the heart in patients with supraventricular tachycardia or angina pectoris. Also called Aschner's reflex and sign.
SYN: SEE: oculocardiac reflex

Aschner phenomenon is a sample topic from the Taber's Medical Dictionary.

To view other topics, please or purchase a subscription.

Nursing Central is the award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Learn more.

Citation

Venes, Donald, editor. "Aschner Phenomenon." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/736944/all/Aschner_phenomenon.
Aschner phenomenon. In: Venes D, ed. Taber's Medical Dictionary. 23rd ed. F.A. Davis Company; 2017. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/736944/all/Aschner_phenomenon. Accessed June 25, 2019.
Aschner phenomenon. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary. Available from https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/736944/all/Aschner_phenomenon
Aschner Phenomenon [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2019 June 25]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/736944/all/Aschner_phenomenon.
* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Aschner phenomenon ID - 736944 ED - Venes,Donald, BT - Taber's Medical Dictionary UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/736944/all/Aschner_phenomenon PB - F.A. Davis Company ET - 23 DB - Nursing Central DP - Unbound Medicine ER -